# SDR 95ZZZX5358

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1127
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1565-1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/C-2 CARGO COMPARTMENT, FUSELAGE SKIN CORROSION AT FS 1565-FS 1545, STR 29-STR 30.  REMOVED CORROSION, TREATED AREA, FABRICATED AND INSTALLED DOUBLER PER SRM 53-31-00.
